# SDR CA151214012

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 20,636 hours
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: SA652541
- Condition: Split
- Location: Nr 6 Cylinder
- Part time: 610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE NR 6 CYLINDER FORWARD UPPER THROUGH STUD NUT WAS FOUND SPLIT.  THE NUT WAS REPLACED WITH A NEW NUT, PN SA652541, BN 143819, AND TORQUE TO THE CORRECT VALUE IAW THE APPLICABLE MM.
